Adaptive model selection and assessment for exponential family distributions

Shen, Xiaotong, Huang, Hsin-Cheng, Ye, Jimmy . Technometrics 2004. 46 (3) :306-317

Locate this article in:

Bibtex

@article{CIS-190759,
  Author = {Shen, Xiaotong and Huang, Hsin-Cheng and Ye, Jimmy},
  Title = {Adaptive model selection and assessment for exponential family distributions},
  Journal = {Technometrics},
  Volume = {46},
  Number = {3},
  Year = {2004},
  Pages = {306--317},
  Keywords = {Variable selection, Trees, Cross-validation, ADAPTIVE PENALTY, PARAMETRIC AND NONPARAMETRIC REGRESSION, loss estimation}
}

Similar articles